skip to main content

Attention:

The NSF Public Access Repository (PAR) system and access will be unavailable from 8:00 PM ET on Friday, March 21 until 8:00 AM ET on Saturday, March 22 due to maintenance. We apologize for the inconvenience.


Title: Linking topological spheres
Award ID(s):
1800457
PAR ID:
10175203
Author(s) / Creator(s):
Date Published:
Journal Name:
Rendiconti Lincei - Matematica e Applicazioni
Volume:
30
Issue:
4
ISSN:
1120-6330
Page Range / eLocation ID:
907 to 909
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found